Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have lymphedema. Cancer mastidzed in spleen, ovaries and kidney. Taking antidepressants. Suggest

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5289 Questions
Question name is XXXXXXX I have made it thru stage 4 ovarian. My surgery was march 1911. I do have lymphedema in one angle. Over all I feel good. My cancer mastidzed to my splee ,my ovaries,one kidney,some lmphnodes edge of my liver. Thanks to God and my wonderful dr. I am a fair amount of Meds. Mostly antipressants. And some for pain.I was on fx called insurance charges 255. For 30days. I used to get it for 90 ct. For $35.
I've been off 3weeks now. I fall asleep at any moment. Even while driving. Help please. I am cancer free now . I have a cat scan and a blood test every 3 months. My last ca125 was an 8. I just cannot stay awake.
Posted Wed, 24 Jul 2013 in Cancer
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

I am glad that you won over your cancer and I salute you!

Regarding excessive sleepiness, first of all, check whether any of your current medications, especially antidepressants are responsible for it. Your pharmacist or doctor can help you in that.

Another condition to exclude would be snoring during nights, causing sleep apnea and awakenings in night, which causes daytime sleepiness.

Medicines that can help you stay awake in daytime include modafinil and dopamine agonists such as pramipexole or ropinirole.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor